# SDR UALA2013032601899

- Difficulty date: March 25, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,665 hours, 13,814 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE ON LEFT SIDE FROM SEAT 24AB TO SEAT 33AB.  REPLACED POWER SUPPLY AND BATTERY NEAR SEAT 29AB, OP CHECKED OKAY.
